Hormonal Acne MIrena !

Nat - posted on 03/08/2018 ( 1 mom has responded )




Okay so I definitely would like some advice or input I’m going CRAZY so I first got the mirena last year I’m going on my second year with the mirena and my acne is uncontrollable the first year with the mirena my skin was beautiful not a drop of acne second year my acne went haywire I’ve tried everything out there I have hyperpigmentation that’s been on my face way over 6 months now and acne all over my cheeks it’s mostly on my cheeks and jawline occasionally I get on my forehead but they go away pretty quickly ANYWAY I know that location of acne indicated that it’s Hormonal I have no insurance and can’t afford to see a dermatologist I did some research and the birth control that is released from the IUD mirena is called Levonorgestrel I’m wondering if I get more of that bc if that would help my acne since the mirena was at its highest dose the first year and then is lowers in strength every year that goes by so I’m told I really love the mirena dispite the acne but I can’t handle having acne it’s frustrating and depressing and mirena is not worth it if it keep messing with my self esteem I read also that some doctors prescribed a bc with the IUD I guess it balances out the male hormones and stuff I dunno lol anyway heellllppppp !!!!!!!


Michelle - posted on 03/09/2018




Really, we aren't doctors and any advice people give on here may not be suitable for you.
You don't want to be messing around with hormones without consulting your doctor.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms